# SDR WRXR20240826001

- Difficulty date: August 26, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 30,286 hours, 23,316 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312102
- Condition: Corroded
- Location: Zone 100
- Part time: 30,286 hours, 23,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 22R PN:SH670-31210-2 AT FS.340-FS349. NO REPAIRS ALLOWED PER CRJ700 SRM TASK 53-00-03-201-001-A01.  REMOVED CORRODED STRINGER 22R FWD(280-333) AND AFT(333-349) AND WET INSTALLED NEW STRINGER 22R FWD AND AFT IAW CRJ700 SRM 51-42-06-001-001-A01. PERFORMED STRINGER SPLICE @295-310 IAW CRJ700 SRM TASK 53-00-03-201-001-A01 REPAIR S6295 TYPE Z10. RESTORED SURFACE FINISH ON INTERIOR AND EXTERIOR OF STRINGERS IAW CRJ700 SRM 51-25-21-001-001-A01.
